On closed subspaces with Schauder bases in non-archimedean Frechet spaces

Loading...
Thumbnail Image

Date

2001-12

Advisor

Editor

Journal Title

Journal ISSN

Volume Title

Publisher

Royal Netherlands Academy of Arts and Sciences

Title alternative

Abstract

The main purpose of this paper is to prove that a non-archimedean Frechet space of countable type is normable (respectively nuclear; reflexive; a Monte1 space) if and only if any its closed subspace with a Schauder basis is normable (respectively nuclear; reflexive; a Monte1 space). It is also shown that any Schauder basis in a non-normable non-archimedean Frechet space has a block basic sequence whose closed linear span is nuclear. It follows that any non-normable non-archimedean Frechet space contains an infinite-dimensional nuclear closed subspace with a Schauder basis. Moreover, it is proved that a non-archimedean Frechet space E with a Schauder basis contains an infinite-dimensional complemented nuclear closed subspace with a Schauder basis if and only if any Schauder basis in E has a subsequence whose closed linear span is nuclear.

Description

Sponsor

Keywords

Citation

Indag. Mathem., (N.S.), 12(4),519-531.

ISBN

DOI

Title Alternative

Rights Creative Commons

Creative Commons License

Uniwersytet im. Adama Mickiewicza w Poznaniu
Biblioteka Uniwersytetu im. Adama Mickiewicza w Poznaniu
Ministerstwo Nauki i Szkolnictwa Wyższego